# SDR AWXA0001216

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 6942159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 BL 0 INTERCOSTAL, JUST FWD OF E&E DOOR CRACKED. REMOVED CRACKED INTERCOSTAL IAW SRM 51-40-02; FABED REPAIR PARTS IAW 51-40-02 AND ENGINEERING SUPPORT; INSTALLED PARTS IAW 51-40-02.
